MathSciNet Relay Station
MathSciNet bibliographic data
MR1876762 (2002j:35290) 35Q55 (35B35)
Vargas, Ana; Vega, Luis Global wellposedness for 1D non-linear Schrödinger equation for data with an infinite $L\sp 2$ norm. J. Math. Pures Appl. (9) 80 (2001), no. 10, 1029–1044.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement